# SDR C2XA01CL087

- Difficulty date: April 17, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Broken
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CLE FLIGHT 3048 THE CREW REPORTED THE NR 2 ENGINE FIRE T-HANDLE LIGHTS FLICKERED ON WHILE TAXIING.  MAINTENANCE REPLACED THE RIGHT ENGINE FORWARD FIRE LOOP.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
